Active ingredients...Purposes(In Each Caplet)Aspirin 81mg (NSAID)*...Pain RelieverCalcium Carbonate 777mg...Buffer*Nonsteroidal Anti-Inflammatory Drug Inactive ingredientsCarnauba Wax, Colloidal Silicon Dioxide, Hypromellose, Lactose Monohydrate, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin, Zinc Stearate
Directionsâ€¢ talk to your doctor about regimen use of aspirinâ€¢ drink a full glass of water with each doseâ€¢ adults and children 12 years and over: take 4 to 8 caplets every 4 hours not to exceed 10 caplets in 24 hours unless directed by a doctorâ€¢ children under 12 years: consult a doctor Other informationâ€¢ each caplet contains: calcium 300mg, sodium 1mgâ€¢ contains lactose (milk)â€¢ store at room temperature. Avoid excessive heat above 40degC (104degF).â€¢ save carton for full directions and warnings Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
Always refer to the actual package for the most accurate information